# SDR SWAA2013052816529

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
